# SDR CALA2020040300771

- Difficulty date: April 1, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N445UA
- Make and model: Airbus A320-232
- Aircraft serial: 826
- Aircraft time: 69,824 hours, 28,930 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"ESPU UNIT FWD L" FAULT IS DISPLAYED ON THE PTP EMERGENCY LIGHTS TEST-A3NB-33-3-6012 PER HAECO LCQ N/R# 9296490 GENERATED REMOVED AND REPLACED L/H FWD ESPU 10WL IAW A320 AMM 33-51-38-000 -001-A & A320 AMM 33-51-38-420-050-A. SYSTEM OPERATION CHECKS GO OD IAW A320 AMM 33-51-00-710-001-A & 33-51-38-860-059-A. MECH INSP ROTABLE PARTS CHANGE WAS INDICATED - TT # 1104590  SN OFF 2707 IPC REFERENCE # 3350-01431A POWER SUPPLY, C  OFF 31-3350-9-9001 2707 ON 31-3350-9-9001 4513
